Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Cramps, pain, bloating, white discharge, clots. Depo shot taken. What do symptoms indicate?

I ve been having period type pains, cramps and bloatedness since my DEPO injection last week. I was a day late getting it, & have had unprotected sex since. I ve been having a small amount of white discharge here and there, which looks normal. But later today, I passed a white sticky clot the size of your large toe nail.. What does this mean??
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

The bloatedness and other symptoms are commonly encountered while on depo shots. But the white discharge will have to be investigated before assuming this to be a side effect of the shots.

Please report to your doctor and provide a urine sample or even a swab sample so an infection and other causes can be ruled out ma'am.

Hope this helps.

Best wishes.
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor